Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin SR Sam BlueBell

Posted by Craig on February 1, 2001, at 1:03:18

In reply to Wellbutrin SR , posted by Sam BlueBell on January 31, 2001, at 7:16:06

When I began taking Wellbutrin SR, I couldn't sleep either. My pdoc prescribed 0.5 mg of Klonopin, which is a tranquilizer and not a sleeping pill. I took it before bed and it worked like a charm. After awhile, when my system had adjusted to Wellbutrin, I didn't need the Klonopin anymore and just quit taking it without any withdrawal problem. I take 400 mg of Wellbutrin SR a day and don't have trouble falling asleep.

*********************************
> Hello everyone:
> Has anyone had experience with Wellbutrin SR, (time release tablets). I've been taking 150 mg pill at around 7a.m. every morning, and not another pill later in the day as the doctor suggested. I've never had insomnia in my life, and always immediately fall to sleep. I've been taking the Wellbutrin SR for 1 week, and quite honestly have not slept for the past week, matbe an hour a night if that, probably not. Also, from day one of taking the pill I felt "very stupid", confused, and disoriented. I now feel like a walking zombie. My doctor tells me all the above is normal, live with it, and see him in a month and things will get better. I'm thinking of stopping cold turkey as I need to sleep. I've also heard from others that once the insomnia starts its hard to go back to normal again, even after stopping treatment. Why can't I sleept at 11p.m., if I only take a pill so early in the morning? It doesen't make sense. How long does this "crap" stay in your system? If I stop taking when should normal sleep habits return? I'm really thinking of not taking any drugs because the side effects seem to outweigh the "positive" outcome, i.e. who the hell wants to be incompetent, tired, dumb, etc? Any comments/experiences/knowledge to the above would be greatly appreciated. My doctor told me nothing about the side effects, and I only learned from the Internet.
> Thank you.
> Sam

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Craig thread:53031
URL: http://www.dr-bob.org/babble/20010131/msgs/53080.html